MathSciNet Relay Station
MathSciNet bibliographic data
MR1810947 81Q20 (35J10 46N50 47N50)
Hövermann, Frank; Spohn, Herbert; Teufel, Stefan Semiclassical limit for the Schrödinger equation with a short scale periodic potential. Comm. Math. Phys. 215 (2001), no. 3, 609–629.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement